# SDR KCSA202309141110

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 101,896 hours, 17,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON SEAT TRACK AT STA 1670 RBL 12.
